Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Ramipril cause soreness in the legs?

I m a 56 years old female, I take only one medication Ramipril (blood pressure) I ve been taking this for a while at least a year. I also take supplements (b-12, Omega, vitamin c, turmeric and cinnamon). My question .. is why are my legs sore a bit heavy and sensitive on touch?
Tue, 30 Oct 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Ramipril can cause muscle cramps due to electrolyte disturbances. However, heavy feeling and soreness of the leg is concerning for more serious issues like deep vein thrombosis, cellulitis/infection.

It is very important to follow up with the urgent care/ emergency room as soon as possible. Early intervention can avoid complications.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi.i am taking ramipril for the least one year..and i have hacking cough.unable to breathe bringing white froth from my mouth and...